| Model Number |
IMPL SYS, ALLOGRAFT GRAFTLINK CP 2 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/15/2025, a sales representative reported via email that a flipcutter ii component from the ar-1588al-cp2 allograft graftlink implant system did not open and could not be used.As a result, an additional flipcutter ii was opened.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/20/2025.
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, mishandling the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.